# SDR CALA0801019

- Difficulty date: October 30, 2008
- Submitted: November 3, 2008
- Operation: Air carrier
- Aircraft: N76054
- Make and model: Boeing 767424ER
- Aircraft serial: 29449
- Aircraft time: 35,210 hours, 5,249 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5108
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODYSTATION 325 LBL 10 LBL 60 FLOOR SUPPORT FOUND CORRODED AFT FLOOR PANEL REMOVED.  BODYSTATION 325 LBL 10 LBL 60 FLOORBEAM UPPER CHORD REPAIRED PER SRM 53-00-51 REPAIR 1 FIG 201.  HFEC NO CRACK FOUND.
